# SDR 2002FA0001206

- Difficulty date: October 9, 2002
- Submitted: October 24, 2002
- Operation: General aviation
- System (JASC): 2561 · Life Jacket
- Part: Life Vest
- Part number: KD9P0101
- Part serial: C89559
- Condition: Failed
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LIFE PRESERVER FAILED, MFG RECOMMEDNED CELL PRESSURE TEST IAW MM. DOM JANUARY 1983
